# SDR MWEA98934

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5912166
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER APPROXIMATE STATION ZY 115 0 CRACK HAS CONTINUED TO CRACK PAST STOP DRILL LEFT SIDE APPROXIMATE 6 INCHES FROM TRAILING EDGE SEAM.  MTC REMOVED AND REPLACED SPLICE.
